# SDR WX0A2014122071788

- Difficulty date: December 14, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N901NV
- Make and model: Boeing 757204
- Aircraft serial: 26963
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB75735119
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF FUEL SEEPAGE FROM LT WING UPPER SKIN FASTENERS, THREE PLACES AT APPROXIMATELY WS 681.5, STRINGERS 12 & 8.  REPLACED FASTENERS IAW EA 757-5730-18-A5001.
